Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the curvature of the level lines of a harmonic function


Authors: R. P. Jerrard and L. A. Rubel
Journal: Proc. Amer. Math. Soc. 14 (1963), 29-32
MSC: Primary 31.10
DOI: https://doi.org/10.1090/S0002-9939-1963-0142770-3
MathSciNet review: 0142770
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31.10

Retrieve articles in all journals with MSC: 31.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0142770-3
Article copyright: © Copyright 1963 American Mathematical Society